Hiroshima Mathematical Journal

Stochastic differential equations with reflecting boundary condition in convex regions

Hiroshi Tanaka

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 9, Number 1 (1979), 163-177.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
http://projecteuclid.org/euclid.hmj/1206135203

Mathematical Reviews number (MathSciNet)
MR529332

Zentralblatt MATH identifier
0423.60055

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 60J60: Diffusion processes [See also 58J65]

Citation

Tanaka, Hiroshi. Stochastic differential equations with reflecting boundary condition in convex regions. Hiroshima Math. J. 9 (1979), no. 1, 163--177. http://projecteuclid.org/euclid.hmj/1206135203.


Export citation

References

  • [1] N. Ikeda, On the construction of two-dimensional diffusion processes satisfying Wentzels boundary conditions and its application to boundary value problems, Mem. Coll. Sci. Univ. Kyoto, 33 (1961), 367-427.
  • [2] H. P. McKean, A. Skorohod's integral equation for a reflecting barrier diffusion, J. Math. Kyoto Univ., 3 (1963), 86-88.
  • [3] H. P. McKean, Stochastic Integrals, Academic Press, 1969.
  • [4] A. V. Skorohod, Stochastic equations for diffusion processes in a bounded region 1, 2, Theor. Veroyatnost. i Primenen. 6 (1961), 264-274; 7 (1962), 3-23.
  • [5] A. V. Skorohod, Studies in the Theory of Random Processes, Addison Wesley, 1965.
  • [6] D. W. Stroock and S. R. S. Varadhan, Diffusion processes with boundary conditions, Comm. Pure Appl. Math., 24 (1971), 147-225.
  • [7] M. Tsuchiya, On the stochastic differential equation for a two-dimensional Brownian motion with boundary condition, to appear.
  • [8] S. Watanabe, On stochastic differential equations for multi-dimensional diffusion processes with boundary conditions, J. Math Kyoto Univ., 11 (1971), 169-180.
  • [9] S. Watanabe and T. Yamada, On the uniqueness of solutions of stochastic differential equations II, J. Math. Kyoto Univ., 11 (1971), 553-563.